# SDR DALA1243126710

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 41,472 hours, 15,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT AT 27F EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED SIGN ASSEMBLY.  OPERATION OF LIGHT CHECKED OK.
